# SDR ASAA2020122533762

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,424 hours, 10,830 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 E Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010.  NR 1 ENGINE, FOUND 10 FAN BLADE SPACERS WITH DISBONDING ELASTOMER MATERIAL.  GROUNDED-YES.  REMOVED AND REPLACED, ON NR 1 ENGINE, 10 EA FAN BLADE SPACERS, REF T/C 78472010.
